Jump to content

Monchichi

Junior Member
  • Content Count

    48
  • Joined

  • Last visited

  1. Hello Friends - I need your advice. I have Lyme disease and I'm currently battling bone-crushing fatigue and other symptoms associated with the illness as I am treating it. I am also suffering from major depression and anxiety. My doctor prescribed Brintellix 3 weeks ago. I started with 5mg for 1 week, then 10mg for the 2nd week and 15mg for the 3rd week. I'm at the end of my 3rd week since starting it Brintellix and I am soooooo fatigued. I mean, I have bone-crushing fatigue to begin with, but now I can't even wake up....it's like waking the dead. I sleep 12 hours and it is still like waking the dead. Then after breakfast, I have to lay down again and I sleep for another 3 hours, dead to the world. I tried taking my medication at night, but that doesn't seem to help it either. How long should I wait it out to see if this zombie-like sleepiness goes away? I have tried Lexapro and Zoloft in the past and they have done the same thing to me. :( Any suggestions?? Are there any anti-depressants that are considered less sedating? Thank you so much!!
  2. Hi there - I started on Prozac 11 days ago -- first, with a few days on 10mg and then I increased to 20mg. Since starting, I've been experiencing a fogged out, dizzy/light-headed feeling. I feel very off-balance. Has anyone else had this when starting up and how long did it take for it to go away for you? I'm trying to decide to hang in there with it or to have my doc switch me to something else. It does seem to be helping with the depression, though, but I'm sooooo dizzy. Thoughts?? Thank you for your input and help!
  3. Bumping this. Can anyone help? I'm having a really hard time since increasing to 100mg. The anxiety is out of control and I'm having really crazy, looping thoughts. Depression is worse. I've only been on it one week and not taking anything else.
  4. Hello - I am just curious about what the typical starting dose is for Wellbutrin (the regular immediate release)? Also, what is the average dose people are on once they increase the dose? My doc has me starting slow since I'm so sensitive and we're starting at 50mg/day. Thanks!
  5. Hello - I'm wondering if I need to increase my dose of my anti-depressant (working with my doctor), but I'm wondering if I increased, what would be the signs of too much antidepressant? I'm not talking about typical start-up side-effects of raising, but more like if I raised to 15mg or 20mg of Lexapro and if that amount was too much for me in the long run (say, after a month or 2) what symptoms might I notice? Thanks so much!
  6. Thanks. It's been about 9 days of feeling like this: zombie-feeling on top of terrible agitation and anxiety. Heart is pounding rapidly, jitters, stomache feels like it's vibrating...afraid to go out of the house now, no energy.
  7. Hi- Just started Zoloft at 12.5mg. It's been 2 weeks and I feel like a complete zombie (even at 12.5mg): very fatigued, feel dumb, even more seriously depressed, more anxious/worried/looping thoughts, having racing thoughts upon waking. I can barely muster energy to get off the couch. I seem to be sensitive to meds as I remember a similar zombie-effect when starting Pristiq. It started to work after about 6 weeks, but had to taper off because of the extreme dizziness. Anyway, is this common to feel so horrible when starting ADs? They seem to be so hard on me. I fear that getting to a "therapeutic" dose of zoloft will be such a long and painful process at this rate. Thanks for your help.
  8. Thank you shade5555 for your reply. I'm sorry you are experiencing this as well, but it's comforting to know that I'm not going crazy. Coming off Cymbalta (now 10 days totally off after a taper), I also had/have flu-like symptoms, muscle aches, terrible mood swings (crying spells, very irritable), dry skin, metallic taste in mouth, and the worst part has been the mental looping (obessive, anxious thoughts). I feel much worse now before starting the anti-depressants. I know many, many people benefit, but for me, I am extremely sensitive and could not tolerate the side effects of 4 different anti-depressants that I've tried. This was all under my doctor's guidance as to how long I should be on the medication before it may "work". I just hope that my brain and body can get back to how it used to feel before ADs. I'm going to acupuncture weekly and that seems to help with the anxiety and I"m seeing a naturopathic doctor who has me on 5-HTP and Taurine right now to help with the "crash". Let me know how you are doing... I feel like those coming off ADs need a support group. Take care and hang in there!
  9. Thank you both for your helpful replies. I currently have adrenal fatigue (low cortisol levels) which causes a slew of symptoms, which can include depression and anxiety. I also have Poly-cystic ovarian syndrome (low progesterone, high estrogen, high testosterone, and slightly insulin resistant). In other words, you can say my endocrine system and hormones are pretty out-of-whack. I tend to be hyper-sensitive to medication as well, which I'm guessing is part of the endocrine system not operating the way it should. The only other things that I am taking at this point are pretty safe supplements which shouldn't cause these symptoms: Bio-identical progesterone, fish oil, and isocort (adrenal supplement). I can't seem to tolerate ADs even when I give the medications 2-3 months to build up in my system. They are so incredibly hard for me to start up and to come off of. At this point, I'm going to talk to my doctor about giving my body a chance to "rest" before jumping to another AD. I am also actually considering St. John's Wort from my naturopath as the next step if things are not going well, depression-wise. Thank you again for your helpful replies here. It is much appreciated.
  10. Hello- I'm wondering if anyone else has experienced these Cymbalta withdrawal symptoms: -back pain (achey, sort of flu-like pain, but don't have the flu) -abdominal pain -ache-y legs -little bit of a sore throat -mood swings (extreme highs and very low lows) -mental looping, obsessive thoughts -dizziness -very tired -hair shedding -dry skin -metal taste in mouth I'm tapering from Cymbalta (from being on 30 mg for 2 1/2 weeks and 60 mgs for 2 weeks) and have been halving the dose every week to taper. I'm currently at 7.5 mg (opening the pill open to remove little balls). The back pain and achy-ness is what is getting to be right now. I might have injured the back after a 5-hr drive, but I'm wondering if the withdrawal is making the pain worse. Thanks for your input!
  11. I hope you had a fantastic day :)

  12. Thank you, all. The eye pain is pretty bad at this point. I know my eyes are sensitive because I have really bad chronic dry eyes to begin with (very painful and drops offer little help), but since the Cymbalta its alot worse. It's also sorta like eye or eye muscle pain AROUND the eyes. Gosh, I hope this diminishes... I'm thinking about going back down to 30 mg because I want to have pain-free eyes for Thanksgiving (at 30mg, my eyes didn't hurt). I'm going to call my dr tomorrow and see if dropping down to 30mg would be ok after 2 1/2 weeks of 60mg. I don't want to crash...
  13. Looking for some advice. For me, Cymbalta has been pretty terrible starting up. 2 1/2 weeks on 30 mg and 2 weeks on 60 mg. I'm still feeling very jittery/shaky (like I had a couple cups of coffee), heart is racing, incredibly anxious, experiencing insomnia, my chronic dry eyes are much worse, and my mind is looping/obsessing/broken record type of thing. My GP gave me Cymbalta for depression/anxiety and I can't get into any psychiatrist in town until Dec 29. Did the insomnia go away for any of you? At this point, the depression has lifted some, but these side effects are terrible for me right now, especially the insomnia. I want to give it a chance (hoping the side effects will go away), but I also don't want to be going through this for another month. How many more weeks should I give it? I'm wondering if maybe 60mg is too much for me --I tend to be pretty sensitive to meds. Thank you so much. I appreciate any feedback.
  14. Thank you, Tim, for your input. It helps. I hope the "looping" goes away too. By chance, did you find it was difficult to sleep with Cymbalta? Did that go away, too? I'm waking up at 3 and 4am every night and I am having trouble falling back to sleep since the Cymbalta. Thanks again...
  15. Thank you BetterOff and others. Trying to hang in there. Did you or anyone you know experience increased looping or obsessive thoughts when starting Cymbalta? I'm on Day 9 of 60mg after 2 1/2 weeks of 30mg, and I feel super anxious and having looping thoughts. I'm slightly OCD (mainly just obsessive thoughts), and the looping/ broken record thoughts are worse than they have ever been. Just wondering if anyone has experienced this also. Thanks again.
×
×
  • Create New...